| Catalog Number |
8881135609 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/18/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Material: 8881135609, batch#: 2222130264, 2222700364.It was reported by the customer that syringe tip break and become stuck in the iv tubing connector.Verbatim: rcc received a complaint via email.Email(s) attached.Bd product description: mon syringe barrel assembly bd item number: 8881135609 bd lot numbers: 2222130264, 2222700364.The complainant submitted their complaint to staq pharma on (b)(6) 2024 stating that while attempting to disconnect an empty monoject syringe with a new one to continue medication therapy, the syringe tip broke and became stuck within the iv tubing connection.Remnants of the syringe tip could not be removed from the iv tubing connector, and there was ¿temporary [patient] harm due to delay.¿ the complaint was registered in staq pharma¿s records.Photos are provided below from the customer of the broken unit and the iv connection tubing.
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
Additional Manufacturer Narrative
It was reported by the customer that syringe tip broke and become stuck in the iv tubing connector.One sample of a syringe and unidentified infusion set tubing was received for quality evaluation.Visual inspection of the of the syringe indicates that the syringe tip was broken off into a female connector of the extension set.The customer complaint of component damage - leak was confirmed.Based on the description of the failure and the sample provided by the customer, the break of the syringe tip into the extension set line was caused due to the user trying to disconnect the syringe tip from the extension set.The root cause for the syringe being difficult to separate from the extension set could not be determined as it could not be determined if the medication used cause the two components to be difficult to separate or the user creating the connection too tight, and therefore the root cause for the failure could not be fully determined.A device history record review for model 8881135609 lot number 2222130264 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.
Event or Problem Description
No additional information was provided.